Facebook Pixel

Could taking i dose of diflucan (150mg) and taking prenatal vitamins effect my period fom coming?

By July 1, 2010 - 3:35pm
Rate This

okay ive been takin prenatals for about 3 months now even before now that i think im pregnant. last sunday i was told i had a yeast infection and they gave me the diflucan . but i continued to take my prenatals..i was supposed to start my period wednesday june 30th but it hasnt came could taking that one diflucan and prenatals be the reason why it hasnt came or i could actually be pregnant???

Add a Comment7 Comments

Hi Jaida,
Did you call your doctor's office? What did they say? If you have negative pregnancy tests, then you may just be skipping or are super late. If you are concerned though, you may be comforted to talk with someone at your doctor's office, especially since you are currently being treated for the yeast infection.
Please let us know what they tell you.

July 6, 2010 - 9:17am

no no no no i have never been late or missed a period in my life ive prob. come on a day early but never late.....!!!!!!...now 6 days late

July 6, 2010 - 8:52am

Hi Jaida,
If the tests you took yesterday and this morning are showing negative, then you're probably just late with your period. If you are concerned, do you want to give your doctor a call and talk with the nurse to see what they think? Have you had irregular periods in the past? Since you are on prenatals, does that mean you are trying to get pregnant? Let us know how you are doing. Try and remain calm--I know periods can be aggravating sometimes when you're expecting them.

July 6, 2010 - 8:23am

okay so i took one yesterday and this morning im so confused they came out negative. im 5 days late on my period as of today!!!! what could be going on???

July 5, 2010 - 2:12pm

Hi Jaida,
Thanks for coming back and posting your results from the pregnancy test. And congrats on having the nerve to take one. I for one know it's not the easiest thing to get yourself to do! Those pregnancy tests are generally 99% effective, so if it said you're pregnant, you are. How do you feel about it? When was the first date of your last period?
The next step: You should definitely get in touch with your doctor or clinic immediately and set up and appointment to get checked out, and find out how to proceed with any medications you're taking. Keep taking those prenatals on your regular schedule. Check out Empowher's Pregnancy Page (http://www.empowher.com/condition/pregnancy) for more info, and to connect with women who also are having similar experiences. Good luck, and keep us posted on how you're doing.

July 2, 2010 - 8:37am

i took one in the 24th of june and took 2 more later on that night (25th)the first one said negative and stayed negative after hours...the other two turned positive....but i walked out and forgot to come back and when i came back like an hour later both were positive!!!!

July 2, 2010 - 8:27am
HERWriter Guide

Jaida - Taking Diflucan and prenatal vitamins should have no effect on your period. They can be late for a wide variety of reasons. The only way to know for sure if you are pregnant is to take a pregnancy test.
Good luck to you. Pat

July 1, 2010 - 6:56pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!